# SDR DALA2023051903985

- Difficulty date: May 13, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 93,955 hours, 20,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 FOUND FUSELAGE REPAIRED DOUBLE EXTERIOR SURFACE BETWEEN STA 1197+132 AND STA 1219, S-36R TO S-38R 04EA DENT EXISTING DOUBLER LOG 2398602. CORRECTIVE ACTION: CARRIED OUT THE SKIN REPAIR AT FUS SKIN STA 1197+132 TO STA 1219 , S-36R TO S-38R AS PER B767-300 SRM 53-00-01-2R-1 FIG 201 RELEASE 121.00-01/31/23. THIS REPAIR IS CATEGORY B REPAIR. THE INSPECTION THRESHOLD: 17150 FLIGHT CYCLES, REPEAT INSPECTION: 9000 FLIGHT CYCLES INTERVAL USE EXTERNAL DETAIL INSPECTION AND HFEC, OR 3000 FLIGHT CYCLES INTERVAL USE EXTERNAL DETAIL INSPECTION AND LFEC AS PER B767-300 SRM 53-00-01 (2765041)
